# SDR N371PA0005

- Difficulty date: May 8, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 32,151 hours, 24,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aft floor emergency exit pros. lights Inop.  R & R inverter.  Ops check OK
